My symptoms started a few months back. The symptoms are mostly neurological, eyesight, fatigue, depression, anxiety, and nausea. I am currently taking 500 mg Depakote extended release (ER) and 150 mg Lamictal ER daily for seizures and have been taking them for several years now. My questions are not related to my medications necessarily. I am wondering if it is possible for the body to absorb heavy metals like lead, thallium, mercury and cadmium for example from new body piercings, specifically earlobe piercing, if the needle or jewelry is dirty or has toxic metals in them. I have been chronically exposed to puncture wounds with needles that could potentially have toxic metals in them for many months and I am worried that I may be poisoned. What should I do? More details about the presenting complaint: The symptoms were sudden and stronger originally than they are currently but I still have symptoms. The symptoms started a few months back. I had several puncture wounds before that. Previous history of the same issue: I have never experienced these symptoms before. Current medications: Depakote and Lamictal. Past medications of the same issue: I have been taking Depakote and Lamictal for several years. Lab tests performed: I had a lead blood test and a metals acute poisoning panel blood test a few days ago but I do not have the results yet.
Welcome to icliniq.com. The mentioned symptoms might be due to the antiepileptic drugs also, so do not confuse too much. Due to climate change, changing the brand, stress level, changing dietary patterns all can facilitate antiepileptic drugs to produce the above symptoms. Consume more fresh fruit juices three to four times in a day, that will make you fresh. Once you get a blood test report, you may know whether there is heavy metal poisoning. If it is positive, do not worry, there are better chelating drugs to remove metals from body. But, I do not think it is due to heavy metal toxicity.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
For the last seven years, I have been having about one to three nocturnal seizures (tonic-clonic) a year ... There was one year in the previous seven years, where I did not have any nocturnal seizures, but I had two to three a year for the Read full
.. carries mercury which is a key product to make filling for the mouth. Electrolysis happens and mercury is not healthy for oral health and general health too.
We use amalgam as it has a good strength and it is one of the oldest material used for fillin Read full
.. started to avoid using silver fillings.
The only hazardous substance in an amalgam (silver) filling is mercury. But that too is not reactive with the human tissue.
If you still wish to get it removed, get it replaced by a composite feeling. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.